# SDR FDEA202508041375

- Difficulty date: August 4, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 23,340 hours, 13,604 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975203
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING SPLICE REPAIR FOUND ON MDCC SEAT TRACK BTW   FR31~34,-Y450 COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF SPLICE REPAIR ON MDCC SEAT TRACK BTW FR31~34, -Y450 WAS EVALUATED AND   DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:A300-600F SRM53-10-16-201, PARA 4,   PAGE203~206, FIG 201. THE REPAIR IS CATEGORY A AND CLASSIFIED AS MAJOR PER GMM 6-2-100.  "MAJOR REPAIR."
